It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi

Here is my story...

July 14th 2012 I came home with tinnitus after being at a club for too long ( I have seen an audioligist to confirm this). 2 months later I was doing fine no side effects or issues with it.

I started a course of weight loss pills which have adrenalin in them to speed up metabolsim. I stopped using them after 6 weeks as I became Ill with the viral infection. The one day I was sitting at the computer and had a panick attack (the 1st of my life I am 26 years old male).

I was taken to the ER where they said it was a panick attack because I mixed flu medicines with my gym supplement which is a no-no. That day I stopped 6 weeks into my supplemenation.

I carried on with the flu medicine but felt I would start having more panick attacks so I went to the physcian i would feel dizzy and not in control of my body aswell as havign heart palpatations.

Had some blood tests done, everything was normal except My BP and Cholestrol was high. I was put onto beta-blockers for 3 weeks, my BP seems under control a week later after taking it.

During the beta-blockers I was also put onto an anxiety tablet for 3 weeks to help with any anxiety I might be feeling due to the panick attacks. Some of the side effects I experienced of using these drugs was :

1. Short of breath
2. "Lump" feeling in throat
3. Dry Mouth
4. Heart Palpations

After I stopped the beta-blockers after 5 days I started feeling nauses and felt like vomiting and choking feeling aswell as having lost my appetite. I than weened off the anxiety drug as I thought this was affecting it and the doctor said I can stop them. 2 days after stopping the anxiety tablets my dizziness returned and have been feeling quite unsteady for 4/5 days now since I stopped the anxiety tablets. I was taking ALZAM at first 1mg per day than 0.5mg every 2nd day.

I went to see a cardiologist and tests came back normal. I had a chest x-ray normal. I had an MRI everything normal. Blood tests normal. My BP is currently under control _8 days_ since I used beta-blockers.

I had oxygen blood tests here were my results:

Blood pH 7.60 High 7.35-7.45
Blood PC02 2.8 Low 4.5-6.1
Blood PO2 20.0 High 11-15
Actual Base 1 Normal -2 - +2
Actual Bicarbonate 21 Low 23-27
Blood Std Bicarbonate 26 Normal 23-27
Blood Oxygen Saturation 100 High 95-99


My

So as I type now I feel syptoms OF:

1. Dry mouth not as bad as last week improving
2. "Lump" in throat
3. Breathing improving but not 100% yet
4. Dizziness
5. Lack of appetetite
6. Nauses and choking/vomiting feeling in mornings especially after breakfast.


I was wandering as the physcian hasnt pinpointed my diagnosis yet after 2 visits thus far I am going for an adrenal gland test tommorw where I need to keep urine for 24hrs in a glass/cup of some sort I will get it tommorw.

So I just wandering could I have any of these syndromes:

1. Chronic Hyperventalation Syndrome?

2. Vertigo? From the tinnitus? (although surely I would hve felt dizzy sometime in the 2 month window before my panick attack? )

3. Globus Hysterius ? (Lump feeling in throat)?

4. Postural Opthostatic Tachycardia?

In reference to chronic hyperventalation syndrome here are some of the syptoms which I have experienced over the last 6 weeks:

-shortness of breath (might be due to the beta blockers side effects though)

-chest pains every 2nd/3rd ady

- heart palpations (in particular when I was on beta blockers now I feel more a pounding heart)

-fainting (felt very dizzy at times and not in control havent actually passed out )

- dizziness (is it the tinnitus, vertigo maybe)

-trembling

-slurred speech- sumtimes I cant speak my throat so sore I have to type it out on my mobile phone to a friend

-cold, tingling - sometimes get tingling in my hand for no reason

-nausea - when i stopped the anxiety tablet i felt every morning ive felt nauses

tiredness/unsteadniess - been feeling these esp since i stopped the 3 week anti anxiety course

insomnia - I would go to bed at midnight and sometimes only fall asleep 4hours later

anxiety- this explains itself

dry mouth - still convinced its from the side effects of the anxiety tablet and within a week it will get better but hey who knows maybe its the the hyperventalation as ive been of the tablet for 4 days now. 96hours.

pressure in throat or difficulty swallowing - (Lump feeling , keep having 2 swallow spit)

Concentration- Someone will say something and I will forget 5 minutes later

Confusion- Woah this hit me hard lately id put the toothpaste on desk than go 2 bathroom than id search bathroom cupboard for toothpaste than think huh? where is the toothpaste?

Tinnitus - i have this yes

Headaches- not often but once a week

Blurred vision - think this goes hand in hand with the dizziness.

tachycardia- When I go from a sitting position to standing. My heart beat goes from 75 to 90.

So as you can see quite a few syptomes- Im kinda trying to convince myself its this as the doctors think its anxiety but wants to test a few other things first, id like to mention that I think it could be this. And than as a side factor I think maybe the dizziness is from the tinnituss and maybe i need medication to treat the dizziness?

What is your opinion? As you can see its quite a detailed post, any questions you'd like answered im happy to answer, i will be checking here regularly throughout the next two weeks anyone with experience or anything to add would be great thanks!
I really hate to break it to you but it all sounds like its Anxiety related....You should talk to your doctor about an SSRI..they take along time to work...but could really help you in the long run. :)
Hey there,

I agree with the other members of the community that all of your symptoms can be due to anxiety. I have had my share of anxiety symptoms and have gone through treatment for my anxiety disorder. Here is my interpretation of your symptoms:

Your blood gas numbers may very well be due to hyperventilation like you said, and this is one of the symptoms of anxiety. It is possible to learn how to breathe "correctly" and help fix this problem. I have acid reflux from anxiety and very often feel dizzy, which is another symptom of the hyperventilation that goes along with being anxious or having a panic attack. When you are very anxious, your mind is so focused on what is going on with your body that it is sometimes hard to concentrate on your surroundings or pay attention. I feel like this could explain the short term memory loss or confusion that you describe.

Sore throat could be from the acid reflux, nausea and feeling like you are going to throw up are very common anxiety symptoms especially in the morning. Heart pounding in the morning is also very common. Your cortisol levels peak at like 4am and so you feel the most anxious in the morning. Weakness and tingling are also very common symptoms of anxiety, as is insomnia.

Anxiety can be difficult to live with but I think what is more difficult is constantly going to doctors and trying to be diagnosed with all sorts of illness/physical problems and put on a bunch of drugs. Hang in there and let me know if you want any advice about dealing with an anxiety disorder.





All times are GMT -7. The time now is 09:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!